# SDR AU971335

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-2J4
- Engine: Pwa JT8D17
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod
- Condition: Broken
- Location: Cargo/Bag Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN CARGO DOOR ACTUATOR RADIUS ROD BROKEN AND DOOR SEAL DEPRESSOR DAMAGED. CAUSED BY A GUST OF WIND CATCHING THE DOOR DURING UNLOADING.
